# SDR FDEA201703070815

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 78,202 hours, 29,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Cable
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD ENTRY DOOR "KNUCKLE BUSTER" WILL RETRACT WHEN DISARMING DOOR. FOUND RETRACTABLE DOOR MECHANISM SPRING PUSH/PULL CABLE JAM NUT LOOSE AND CABLE PHYSICALLY BLOCKING RETRACTION OF DOOR. ADJUSTED PUSH/PULL CABLE AND TIGHTENED JAM NUT REF AMM 52-11-20-5. INDICATING RETRACTABLE DOOR OPS CHECK GOOD. MEL CLEARED.
